# SDR DALA2017070405224

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FWD GALLEY DOOR,  FWD FUSELAGE FRAME HAS CORROSION AND IS CRACKED AT FLOOR LEVEL CREASE BEAM ATTACH POINT.  MAINTENANCE REPAIRED DOOR FRAME IAW ER/A 558423-14,  REV 0, AND ER/A 558423-14.
